RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 141, Number 5, Pages 1011–1014 (Mi dan25873)  

MATHEMATICS

A variational problem related to the Monge–Ampère equation

I. Ya. Bakelman

A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (543 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 13.07.1961

Citation: I. Ya. Bakelman, “A variational problem related to the Monge–Ampère equation”, Dokl. Akad. Nauk SSSR, 141:5 (1961), 1011–1014

Citation in format AMSBIB
\Bibitem{Bak61}
\by I.~Ya.~Bakelman
\paper A variational problem related to the Monge--Amp\`ere equation
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 141
\issue 5
\pages 1011--1014
\mathnet{http://mi.mathnet.ru/dan25873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0177183}
\zmath{https://zbmath.org/?q=an:0109.32804}


Linking options:
  • http://mi.mathnet.ru/eng/dan25873
  • http://mi.mathnet.ru/eng/dan/v141/i5/p1011

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020